# SDR CALA2017033100759

- Difficulty date: March 27, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 70,508 hours, 8,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141W26745
- Condition: Corroded
- Location: Bs 550-571
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LEFTT SIDEWALL BS 550 - 571, STRINGER 36L WEB CORRODED.  THE WEB WAS REMOVED AND REPLACED IAW SRM 51-40-02, REV 73, AND 51-10-02, REV 73, AND DWG 141W2671, SHEEET 8, REV A.
